# SDR SWAA2015072842249

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 26,887 hours, 15,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK IAW MM.
